# SDR AALA971141

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LAVATORY SUPPORT STRUCTURE AFT END BETWEEN SEAT TRACKS NR 2 AND NR 3 AT STA 256.  INSTALLED MANUFACTURED SUPPORT.  (X)
